Is it the side effect? or wait more time with patience?
I am taking wellbutrin 450mg / sertraling 200mg each day
You are on a max dose of Wellbutrin after only 11 days? Seems a bit hasty. It isn't unusual to have side effects the first couple of weeks which generally subside. Takes upwards of a month to feel better from these type meds. That being said, if the depression continues to get worse, you need to contact the prescribing doctor.
Iv been on both welbutran and sertraline before. And i agree they are not the best mixx
I think it probably think you should explain this to your phyciatrist a d ask about preferably abilify or zyprexa.
These too will help calm your depression levels down and keep your mind focused on other thoughts than the depression..
LET ME KNOW IF MY ADVICE IS USEFUL ...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Oct 2009 • 17 answers
Posted 29 Sep 2014 • 1 answer
Posted 18 Nov 2014 • 5 answers
Posted 18 Jan 2016 • 2 answers
Posted 12 Oct 2016 • 1 answer